Some general documents about graph homomorphisms: Definitions, Bibliography, Open problems.

  • L. Lovász: Operations with structures, Acta Math. Hung. 18 (1967), 321-328. pdf
  • L. Lovász: On the cancellation law among finite relational structures, Periodica Math. Hung. 18 (1971), 145-156. pdf
  • L. Lovász: Direct product in locally finite categories, Acta Sci. Math. Szeged 23 (1972), 319-322. pdf
  • R. Appleson, L. Lovász: A characterization of cancellable k-ary structures, Periodica Math. Hung. 6 (1975), 17-19. pdf
  • P. Erd§s, L. Lovász, J. Spencer: Strong independence of graphcopy functions, Graph Theory and Related Topics Academic Press (1979), 165-172. pdf
  • L. Lovász: The rank of connection matrices and the dimension of graph algebras Eur. J. Comb. 27 (2006), 962-970. pdf
  • L. Lovász and B. Szegedy: Limits of dense graph sequences J. Comb. Theory B 96 (2006), 933-957. pdf
  • M. Freedman, L. Lovász and A. Schrijver: Reflection positivity, rank connectivity, and homomorphism of graphs, J. AMS 20 (2007), 37-51.pdf
  • L. Lovász: Connection matrices, in:Combinatorics, Complexity, and Chance, A Tribute to Dominic Welsh, (ed. G. Grimmet and C. McDiarmid) Oxford Univ. Press (2007), 179-190.pdf
  • L. Lovász and B. Szegedy: Szemerédi's Lemma for the analyst, J. Geom. and Func. Anal. 17 (2007), 252-270. pdf
  • L. Lovász and B. Szegedy: Testing properties of graphs and functions, pdf
  • L. Lovász and V.T. Sós: Generalized quasirandom graphs, J. Comb. Theory B 98 (2008), 146-163. pdf
  • L. Lovász and A. Schrijver: Graph parameters and semigroup functions, Europ. J. Comb. 29 (2008), 987-1002. pdf
  • C. Borgs, J. Chayes, L. Lovász, V.T. Sós, B. Szegedy and K. Vesztergombi: Graph limits and parameter testing, STOC 2006, pdf
  • C. Borgs, J. Chayes, L. Lovász, V.T. Sós and K. Vesztergombi: Counting graph homomorphisms, in: Topics in Discrete Mathematics (ed. M. Klazar, J. Kratochvil, M. Loebl, J. Matousek, R. Thomas, P. Valtr), Springer (2006), 315-371. pdf
  • L. Lovász and B. Szegedy: Contractors and connectors in graph algebras, J. Graph Theory 60 (2009), 11-30.pdf
  • C. Borgs, J. Chayes, L. Lovász, V.T. Sós and K. Vesztergombi: Convergent Sequences of Dense Graphs I: Subgraph Frequencies, Metric Properties and Testing, Advances in Math. 219 (2008), 1801-1851. pdf
  • C. Borgs, J. Chayes, L. Lovász, V.T. Sós and K. Vesztergombi: Convergent Sequences of Dense Graphs II: Multiway Cuts and Statistical Physics, Annals of Math. 176 (2012), 151-219.pdf
  • C. Borgs, J. Chayes and L. Lovász: Moments of Two-Variable Functions and the Uniqueness of Graph Limits, Geom. Func. Anal. 19 (2010), 1597-1619.pdf
  • L. Lovász and A. Schrijver: Dual graph homomorphism functions, J. Comb. Theory A 117, 216-222. pdf
  • L. Lovász and A. Schrijver: Semidefinite functions on categories, Electron. J. Combin. 16 (2009), no. 2, Special volume in honor of Anders Bj÷rner, Research Paper 14, 16 pp. pdf
  • L. Lovász: Very large graphs, Current Developments in Mathematics 2008 (eds. D. Jerison, B. Mazur, T. Mrowka, W. Schmid, R. Stanley, and S. T. Yau), International Press, Somerville, MA (2009), 67-128. pdf
  • C. Borgs, J. Chayes, L. Lovász, V.T. Sós and K. Vesztergombi: Limits of randomly grown graph sequences, Eur. J. Combin. 32 (2011), 985-999. pdf
  • L. Lovász and B. Szegedy: Finitely forcible graphons, J. Comb. Theory B 101 (2011), 269-301. pdf
  • L. Lovász and B. Szegedy: Random Graphons and a Weak Positivstellensatz for Graphs, J. Graph Theory 70 (2012), 214-225. pdf
  • L. Lovász and B. Szegedy: Regularity partitions and the topology of graphons, An Irregular Mind, Szemerédi is 70, J. Bolyai Math. Soc and Springer-Verlag (2010), 415-446. pdf
  • C. Borgs, J. Chayes, J. Kahn, L. Lovász: Left and right convergence of graphs with bounded degree Random Struct. Alg. "early view" (2012). pdf
  • L. Lovász: Subgraph densities in signed graphons and the local Sidorenko conjecture, Electr. J. Combin. 18 (2011), P127 (21pp).pdf
  • J. Draisma, D. Gijswijt, L. Lovász, G. Regts, A. Schrijver: Characterizing partition functions of the vertex model, J.~of Algebra 350 (2012), 197-206. pdf
  • L. Lovász and B. Szegedy: The graph theoretic moment problem, pdf
  • L. Lovász and B. Szegedy: Limits of compact decorated graphs. pdf
  • L. Lovász and K.~Vesztergombi: Nondeterministic property testing. pdf
  • O.A. Camarena, E. Csóka, T. Hubai, G. Lippner and L. Lovász: Positive graphs. pdf
  • H. Hatami, L. Lovász and B. Szegedy: Limits of local-global convergent graph sequences. pdf
  • Last modified September 5, 2012. This page is maintained by its owner.